The characterization of the best approximant for the multivariable functions in the space $$$L_{p_1,..,p_n;\Omega }$$$

M.Ye. Tkachenko (Oles Honchar Dnipro National University)
V.M. Traktynska (Oles Honchar Dnipro National University)

Abstract


The questions of the characterization of the best approximant in spaces of multivariable functions with mixed integral metric with weight were considered in this article. The general form of a bounded linear functional and the criterion of the best approximant in these spaces are obtained.

Keywords


multivariable functions; space with a mixed metric with weight; the linear continuous functional; the criterion of the best approximant

Full Text:

PDF

References


Smirnov G.S. "General form of linear functional and criterion of polynomial of the best approximation in spaces with mixed integral metric", Ukrainian Math. J., 1973; 25(1): pp. 134-138. (in Russian)

Smirnov G.S. "Criterion of polynomial of the best approximation in spaces $$$L_{p;1}$$$, $$$L_{1;q}$$$", Ukrainian Math. J., 1973; 25(3): pp. 415-419. (in Russian)

Traktynska V.M. "Characterization of the best integral approximant of multivariable functions", Dnipr. Univ. Math. Bull., 2007; 12: pp. 134-136. (in Russian)

Traktynska V.M., Tkachenko M.Ye. "General form of linear continuous functional and criterion of the best approximant in spaces with mixed integral metric with weight", Dnipr. Univ. Math. Bull., 2014; 19: pp. 91-97. (in Ukrainian)




DOI: https://dx.doi.org/10.15421/241913

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2020 M.Ye. Tkachenko, V.M. Traktynska

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU